MathSciNet Relay Station
MathSciNet bibliographic data
MR2015618 37B05 (37E05)
Balibrea, F.; Schweizer, B.; Sklar, A.; Smítal, J. Generalized specification property and distributional chaos. Dynamical systems and functional equations (Murcia, 2000). Internat. J. Bifur. Chaos Appl. Sci. Engrg. 13 (2003), no. 7, 1683–1694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement